Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. Codimension one symplectic foliations and regular Poisson structures

Codimension one symplectic foliations and regular Poisson structures

Thumbnail Image
Download
Name

Guillemin_Codimension one.pdf

Size

203.57 KB

Format

Adobe PDF

Checksum (MD5)

03201a45bef7443a6af28063df8c32fb

Author(s)
Miranda, Eva
•
Guillemin, Victor W.
•
Pissarra Pires, Ana Rita
Date Issued
December 2011
Journal
Bulletin of the Brazilian Mathematical Society, New Series
Publisher
Springer-Verlag
Citation
Guillemin, Victor, Eva Miranda, and Ana Rita Pires. “Codimension one symplectic foliations and regular Poisson structures.” Bulletin of the Brazilian Mathematical Society, New Series 42, no. 4 (December 3, 2011): 607-623.
Version
Original manuscript
Abstract
In this short note we give a complete characterization of a certain class of compact corank one Poisson manifolds, those equipped with a closed one-form defining the symplectic foliation and a closed two-form extending the symplectic form on each leaf. If such a manifold has a compact leaf, then all the leaves are compact, and furthermore the manifold is a mapping torus of a compact leaf. These manifolds and their regular Poisson structures admit an extension as the critical hypersurface of a b-Poisson manifold as we will see in [9].
Description
Original manuscript June 21, 2011
MIT Department
Massachusetts Institute of Technology. Department of Mathematics
Terms of Use
Creative Commons Attribution-Noncommercial-Share Alike 3.0
http://creativecommons.org/licenses/by-nc-sa/3.0/
Persistent DSpace Link
http://hdl.handle.net/1721.1/80869
DOI of Published Version
https://doi.org/10.1007/s00574-011-0031-6
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.